# SDR DHA2001741513

- Difficulty date: March 15, 2001
- Submitted: March 24, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG UPPER COWL OUTER SKIN DAMAGED AT 3RD LATCH CUTOUT FROM OUTBOARD FWD SIDE.  REMOVED LOWER ROW OF FASTENERS AND STOP DRILL CRACK AS PER SRM 51-10-1 (COWL SKIN) NR 1 ENG 0.50, FABRICATED DOUBLER AS PER SRM 54-10-3 MATERIAL 7075-T6 ML 207155, INSTALLED DOUBLER REPAIR AT NR 1 ENG UPPER COWL OUTER SKIN 3RD LATCH FROM OUTBOARD FWD SIDE AS PER SRM 51-10-2.  TREATED AND PRIMED AS PER SRM 51-10-2.  MATERIAL USED 7075T6 .050 MAT SIZE 12 X 6 INCHES PO 207155 AS PER B727 SRM 54-10-3.  NR 1 ENGINE UPPER COWL OUTER SKIN DAMAGED AT 3RD LATCH CUTOUT FROM OUTBOARD FWD SIDE.  REMOVAL OF FASTENERS AND STOP DRILL CRACK AS PER SRM 51-10-1.
